I started taking Warfarin and took it for 12 months. Then I switched to Xarelto and took it for about 10 months. This summer as temperature hot more hot I started having major rashes kind of like Jock Itch. I felt like a dog scratching non stop. I thought it was my water filter, the detergent, my underwear, you name it. I purchased medication, changed my clothing. The Xarelto was causing these big painful pimples around my crotch area. After doing all that I figured it was Xarelto causing this. I experienced terrible symptoms for about three months. Sure it was, right after I stopped taking Xarelto a week later all the itching was completely gone! Thank God!
Second side effects I started feeling: Lots of joint pain in my wrists and knees.
Don't trust these newer medications I'm just going back to Warfarin. Is simply safe and reliable It has been for a long time from what I've been told. Why fix what's not broken.
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a medicine review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review